# SDR IPXA2021020765411

- Difficulty date: February 7, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 66,488 hours, 13,147 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT CLOSE ELECTRONICLLY WITH EITHER INDOOR OR OUTDOOR SWITCHES.   R/R'D L1 DOOR SOLENOID S2-730 IAW BOEING MD SWPM 20-00-09 AND MD11 WDM 52-11-01 IN REF TO UPS M734971.  PERFORMED SATIS OPS CHECK OF DOOR REF MD11 AMM 52-11-02-010-802 & 52-11-02-410-802.
